Scientific article
OA Policy
English

A theory of cobordism for non-spherical links

Published inCommentarii mathematici Helvetici, vol. 72, no. 1, p. 30-51
Publication date1997
Citation (ISO format)
BLANLOEIL, Vincent, MICHEL, Françoise. A theory of cobordism for non-spherical links. In: Commentarii mathematici Helvetici, 1997, vol. 72, n° 1, p. 30–51.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
  • PID : unige:12779
Journal ISSN0010-2571
481views
268downloads

Technical informations

Creation01/12/2010 14:35:00
First validation01/12/2010 14:35:00
Update time14/03/2023 17:10:03
Status update14/03/2023 17:10:03
Last indexation29/10/2024 18:32:12
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack